I've been suffering from anxiety real bad for last two months. This is not common for me but I sure do need something to help me get through this. My story is I did Chemo Therapy and it's just as harsh coming out as putting it into your body. I'm going through a healing crisis, withdraws, detox from that poison. It's more like uncontrolled tremors. My insides feel like they are jumping around with heart racing. This is due from withdrawing Chemo. My doctor would not give me Valium or Xanax but yet puts me on Antidepressants. It's not helping with my shakes. I'm not depressed, just shaking real bad. Sometimes I feel like I'm having a panic attack for no apparent reason but that's my body going through withdraws. Any medicine that can help me temporary, get me through this until my body finally rids that poisin. Appreciate any feedback or response. Thank you.
First let me say welcome, if you are new here!
So sorry about your situation. If you are not depressed, then perhaps you shouldn't be taking antidepressants, some can make you even more anxious.
The Xanax of Valium should help considerably!! Please take them as directed by your doc.
Let us know how you are doing.
Best wishes to you,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Panic Disorder - Just started citalapram and still suffering panic attacks. Happened to anyone else?
Posted 14 Feb 2011 • 2 answers
Posted 21 Jun 2011 • 2 answers
Posted 26 Jan 2013 • 1 answer
I have bad anxiety and panic attacks and I take xanax and it works great but I still have attacks?!?
Posted 12 Sep 2013 • 2 answers
Posted 7 Jun 2014 • 1 answer